# SDR HEEA080414

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N911UK
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Aircraft time: 10,544 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 2762
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT RECEIVE ON FREQUENCY 126.30 MHZ. PERFORMED PRELIMINARY INSPECTION AND FOUND UNIT WOULD NOT RECEIVE ON ANY FREQUENCY INTERMITTENTLY.  FOUND COLD SOLDER ON EMITTERS OF Q320 AND Q321 TRANSISTORS.  RESOLDERED TRANSISTOR LEADS.  REPAIRED.  ADJUSTED C/N SQUELCH AND REALIGNED TRANSMITTER. BENCH CHECK GOOD.
